Converse Lyapunov theorems and robust asymptotic stability for hybrid systems

被引:28
|
作者
Cai, CH [1 ]
Teel, AR [1 ]
Goebel, R [1 ]
机构
[1] Univ Calif Santa Barbara, Dept Elect & Comp Engn, Ctr Control Engn & Computat, Santa Barbara, CA 93106 USA
关键词
D O I
10.1109/ACC.2005.1469900
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
We state results on the existence of smooth Lyapunov functions for hybrid systems whose solutions satisfy a class-ICCE estimate with respect to two measures. The class-KLL estimate, a natural extension of class-KL estimate, is in terms of the elapsed time and the number of jumps that have occurred. The main result is that a smooth Lyapunov function exists if and only if the class-ICCE estimate is robust. In turn, sufficient conditions for robustness are given. Special cases include systems with compact attractors. Most of the results parallel, and unify, what has been developed previously for differential inclusions and difference inclusions.
引用
收藏
页码:12 / 17
页数:6
相关论文
共 50 条
  • [1] Other proof of the converse Lyapunov theorems of hybrid dynamical systems
    Gao Rui
    Wang Lei
    Wang Yu-zhen
    [J]. Proceedings of 2005 Chinese Control and Decision Conference, Vols 1 and 2, 2005, : 121 - 125
  • [2] On the continuity of the Lyapunov functions in the converse stability theorems for discontinuous dynamical systems
    Hou, Ling
    Michel, Anthony N.
    [J]. NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 2 (04) : 1021 - 1029
  • [3] On the continuity of the Lyapunov functions in the converse stability theorems for discontinuous dynamical systems
    Hou, Ling
    Michel, Anthony N.
    [J]. PROCEEDINGS OF THE 45TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-14, 2006, : 5097 - 5097
  • [4] A smooth converse Lyapunov theorem for robust stability
    Lin, YD
    Sontag, ED
    Wang, Y
    [J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 1996, 34 (01) : 124 - 160
  • [5] Lyapunov and converse Lyapunov theorems for semistability
    Hui, Qing
    Haddad, Wassim M.
    Bhat, Sanjay P.
    [J]. PROCEEDINGS OF THE 46TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-14, 2007, : 2360 - +
  • [6] A Converse Lyapunov Theorem and Robustness for Asymptotic Stability in Probability
    Teel, Andrew R.
    Hespanha, Joao P.
    Subbaraman, Anantharaman
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2014, 59 (09) : 2426 - 2441
  • [7] Direct and converse Lyapunov theorems for functional difference systems
    Pepe, Pierdomenico
    [J]. AUTOMATICA, 2014, 50 (12) : 3054 - 3066
  • [8] Forward and Converse Lyapunov Theorems for Discrete Dynamical Systems
    Jafari, Reza
    Kable, Anthony
    Hagan, Martin
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2014, 59 (09) : 2496 - 2501
  • [9] Converse Lyapunov theorems for control systems with unbounded controls
    Lai, Anna Chiara
    Motta, Monica
    [J]. JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 312 : 347 - 373
  • [10] The proof of Lyapunov asymptotic stability theorems for Caputo fractional order systems
    Wei, Yiheng
    Cao, Jinde
    Chen, Yuquan
    Wei, Yingdong
    [J]. APPLIED MATHEMATICS LETTERS, 2022, 129